American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 133 found      Go to page: 1 2 3 4 5

[61] Davar Khoshnevisan and Yimin Xiao. Images of the Brownian sheet. Trans. Amer. Math. Soc. 359 (2007) 3125-3151. MR 2299449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] T. O. Androshchuk. Approximation of a stochastic integral with respect to fractional Brownian motion by integrals with respect to absolutely continuous processes. Theor. Probability and Math. Statist. 73 (2006) 19-29. MR 2213333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] O. I. Ponomarenko and Yu. D. Perun. Multidimensional weakly stationary random functions on semigroups. Theor. Probability and Math. Statist. 73 (2006) 151-162. MR 2213849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Yu. S. Mishura and S. V. Posashkov. Optimal filtration in systems with noise modeled by a polynomial of fractional Brownian motion. Theor. Probability and Math. Statist. 73 (2006) 117-124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Fuchang Gao and Wenbo V. Li. Small ball probabilities for the Slepian Gaussian fields. Trans. Amer. Math. Soc. 359 (2007) 1339-1350. MR 2262853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Gregory F. Lawler and José A. Trujillo Ferreras. Random walk loop soup. Trans. Amer. Math. Soc. 359 (2007) 767-787. MR 2255196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] S. V. Posashkov. Optimal filtration for systems with fractional Brownian noises. Theor. Probability and Math. Statist. 72 (2006) 135-144. MR 2168143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Yulia Mishura. An estimate of ruin probabilities for long range dependence models. Theor. Probability and Math. Statist. 72 (2006) 103-111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] T. Androshchuk. The local asymptotic normality of a family of measures generated by solutions of stochastic differential equations with a small fractional Brownian motion. Theor. Probability and Math. Statist. 71 (2005) 1-15. MR 2144316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] B. L. S. Prakasa Rao. Minimum $L_1$-norm estimation for fractional Ornstein--Uhlenbeck type process. Theor. Probability and Math. Statist. 71 (2005) 181-189. MR 2144330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Robert C. Dalang and Olivier Lévêque. Second-order hyperbolic s.p.d.e.'s driven by homogeneous Gaussian noise on a hyperplane. Trans. Amer. Math. Soc. 358 (2006) 2123-2159. MR 2197451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Siegfried Graf and Harald Luschgy. Entropy-constrained functional quantization of Gaussian processes. Proc. Amer. Math. Soc. 133 (2005) 3403-3409. MR 2161166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Yaozhong Hu. Integral transformations and anticipative calculus for fractional Brownian motions. Memoirs of the AMS 175 (2005) MR 2130224.
Book volume table of contents   

[74] Rafal Latala. Some estimates of norms of random matrices. Proc. Amer. Math. Soc. 133 (2005) 1273-1282. MR 2111932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Mikhail A. Lifshits and Werner Linde. Small deviations of weighted fractional processes and average non--linear approximation. Trans. Amer. Math. Soc. 357 (2005) 2059-2079. MR 2115091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] V. V. Buldygin. The exponential integrability of quasi-additive functionals of Gaussian vectors. Theor. Probability and Math. Statist. 68 (2004) 19-25. MR 2000391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Robert C. Dalang and T. Mountford. Non-independence of excursions of the Brownian sheet and of additive Brownian motion. Trans. Amer. Math. Soc. 355 (2003) 967-985. MR 1938741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Milan N. Lukic and Jay H. Beder. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001) 3945-3969. MR 1837215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Robert C. Dalang and T. Mountford. Jordan curves in the level sets of additive Brownian motion. Trans. Amer. Math. Soc. 353 (2001) 3531-3545. MR 1837246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] K. Farahmand. On algebraic polynomials with random coefficients. Proc. Amer. Math. Soc. 129 (2001) 2763-2769. MR 1838800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Richard A. Vitale. Some comparisons for Gaussian processes. Proc. Amer. Math. Soc. 128 (2000) 3043-3046. MR 1664383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] S. E. Graversen and G. Peskir. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc. 128 (2000) 3035-3041. MR 1664394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Davar Khoshnevisan. Brownian sheet images and Bessel-Riesz capacity. Trans. Amer. Math. Soc. 351 (1999) 2607-2622. MR 1638246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Davar Khoshnevisan and Zhan Shi. Chung's law for integrated Brownian motion. Trans. Amer. Math. Soc. 350 (1998) 4253-4264. MR 1443196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Vladimir I. Bogachev. Gaussian Measures. Math. Surveys Monogr. 62 (1998) MR MR1642391.
Book volume table of contents   

[86] Vladimir I. Bogachev. Applications. Math. Surveys Monogr. 62 (1998) 333-360.
Book volume table of contents   
View Article: PDF

[87] Vladimir I. Bogachev. Radon Gaussian measures. Math. Surveys Monogr. 62 (1998) 97-156.
Book volume table of contents   
View Article: PDF

[88] Vladimir I. Bogachev. Finite dimensional Gaussian distributions. Math. Surveys Monogr. 62 (1998) 1-38.
Book volume table of contents   
View Article: PDF

[89] Vladimir I. Bogachev. Infinite dimensional Gaussian distributions. Math. Surveys Monogr. 62 (1998) 39-96.
Book volume table of contents   
View Article: PDF

[90] Vladimir I. Bogachev. Sobolev classes over Gaussian measures. Math. Surveys Monogr. 62 (1998) 205-278.
Book volume table of contents   
View Article: PDF


Results: 61 to 90 of 133 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia